# SDR SIMA2012012006

- Difficulty date: January 6, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 23,104 hours, 20,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3025103
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE RIGHT WING EMERGENCY LIGHT LENS MISSING.  NUT PLATES, LENSE REMOVED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND PLACED THE EMERGENCY EXIT LIGHT RIGHT SIDE OVER THE WING IAW EMB AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
